Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fluttering in the lung, shortness of breath and pain in the lung. what is wrong?

I cycle regulary up to 100 miles a week. A week ago when i returned i had what felt like a flutter in the base of my right lung - i feel well not shortness of breath - did 45 mins on my cycle trainer today and had a slight pain in my lung when i finished! saw my gp 6 days ago who couldn t hear anything, ecg aio, and said if nothing changed in four weeks i could have an xray
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

As you have said you do exercises regularly , then feeling of lutter at right lung base could be muscle spasm or fasiculations.

Since your ecg , aio seems to be normal , then muscle relaxant can solve your problem, if it stays more then x-ray is recommended.

Chest and abdominal muscles are the biggest in the body , and they do present like you have said when there is a spasm.

Hope this helps.

Take care
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor